Positivity. 8(2):127–142, JUNE 2004 Issn Print: 1385-1292 Publication Date: June 2004 Print Invariant Sets in Banach Lattices and Linear Differential Equations and Delay S. Boulite;H. Bouslous;L. Maniar; + Author Information Faculty of Sciences Semlalia, Cadi Ayyad University, B.P. 2390, Marrakesh, Morocco. Checking for direct PDF access through Ovid Abstract In this paper we characterize the invariance of some sets with respect to a C0-semigroup in Banach lattice. An application to a linear differential equation with delay is given.